Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 23, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 26, 2011, 12:45 PM MDT for Lincoln County, New Mexico. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2011, 12:45 PM MDT (18:45 UTC)
- Expired
- Jul 26, 2011, 4:45 PM MDT
- In force
- 4 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 60 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
938
WGUS55 KABQ 261845
FFWABQ
NMC027-262245-
/O.NEW.KABQ.FF.W.0023.110726T1845Z-110726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1245 PM MDT TUE JUL 26 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 445 PM MDT
* AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR RUIDOSO DOWNS...OR ABOUT 8
MILES NORTHEAST OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS
NEARLY STATIONARY...AND DRIFTING VERY SLOWLY TO THE NORTHEAST.
THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO
DOWNS...HIGHWAY 70 AND RIO RUIDOSO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
&&
LAT...LON 3337 10566 3342 10558 3343 10549 3338 10546
3333 10554 3330 10564
$$3 follow-up statements
603
WGUS75 KABQ 262022
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
222 PM MDT TUE JUL 26 2011
NMC027-262245-
/O.CON.KABQ.FF.W.0023.000000T0000Z-110726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
222 PM MDT TUE JUL 26 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN NEAR RUIDOSO
DOWNS...OR ABOUT NEAR RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN
WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL LINCOLN COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH ARE POSSIBLE IN THE
WARNED AREA...WITH THUNDERSTORMS IN OTERO COUNTY CROSSING NORTHWARD
INTO SOUTHERN LINCOLN COUNTY.
RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN
VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA.
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3337 10566 3342 10558 3343 10549 3338 10546
3333 10554 3330 10564
$$744
WGUS75 KABQ 262147
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
347 PM MDT TUE JUL 26 2011
NMC027-262245-
/O.CON.KABQ.FF.W.0023.000000T0000Z-110726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
347 PM MDT TUE JUL 26 2011
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 336 PM MDT...THUNDERSTORMS NEAR RUIDOSO DOWNS...OR ABOUT NEAR
RUIDOSO...HAD WEAKENED WITH LITTLE ADDITIONAL RAINFALL EXPECTED.
HOWEVER...EARLIER RAINFALL WILL CONTINUE TO RUN OFF AND FLOW
DOWNHILL AWAY FROM THE WHITE BURN SCAR AREA TOWARD RUIDOSO DOWNS AND
HIGHWAY 70. REPORTS FROM LINCOLN COUNTY EMERGENCY MANAGEMENT
INDICATE ELEVATED FLOWS IN ARROYOS AND DRAINAGES. THOSE NEAR THESE
ARROYOS AND DRAINAGES SHOULD REMAIN ALERT FOR RAPID RISES OF WATER
LEVELS THROUGH 445 PM MDT THIS AFTERNOON.
LOCATIONS IMPACTED INCLUDE...
RURAL SOUTH CENTRAL LINCOLN COUNTY...INCLUDING THE WHITE BURN SCAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE DANGEROUS FLOWS
IN ARROYOS AND OVER LOW WATER CROSSINGS.
&&
LAT...LON 3337 10566 3342 10558 3343 10549 3338 10546
3333 10554 3330 10564
$$634
WGUS75 KABQ 262246
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
446 PM MDT TUE JUL 26 2011
NMC027-262257-
/O.EXP.KABQ.FF.W.0023.000000T0000Z-110726T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
446 PM MDT TUE JUL 26 2011
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTH CENTRAL LINCOLN
COUNTY...
LAT...LON 3337 10566 3342 10558 3343 10549 3338 10546
3333 10554 3330 10564
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 3:00 AM MDT, 9 hours 45 minutes earlier.
Area forecast discussion, Jul 26, 3:00 AM MDT, 9 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT TUE JUL 26 2011 .DISCUSSION...CONVECTION IS ACTIVE AGAIN AT THE PRESENT TIME AND APPEARS AT LEAST ISOLATED ACTIVITY WILL PERSIST AFTER SUNRISE THIS MORNING OVER THE NORTHWEST QUARTER TO THIRD OF THE STATE. SATELLITE IMAGERY SUGGESTS THE UPPER HIGH CENTER OF CIRCULATION IS SHIFTING INTO THE TEXAS PANHANDLE...AND CURRENT STORM MOTION ON RADAR IS TO THE NORTHEAST OVER NORTHWEST NEW MEXICO...WHICH MODELS HAVE BEEN FORECASTING FOR A COUPLE OF DAYS. STORM MOTION IS ALSO FORECAST TO BE A BIT FASTER TODAY...WHICH WOULD REDUCE AT LEAST A LITTLE...THE POTENTIAL FOR FLASH FLOOD PRODUCING RAINFALL. HOWEVER...WITH THE PW VALUES OVER ONE INCH...HAVE DECIDED TO AGAIN HOIST A FLASH FLOOD WATCH FOR BURN SCAR ZONES. WILL INCLUDE THE BURN SCARS IN THE SOUTH CENTRAL MOUNTAINS IN THE WATCH ALTHOUGH THINK POTENTIAL THERE IS LESS THAN FOR THE SCARS IN WESTERN AND NORTHERN NEW MEXICO. THE 00Z GFS IN PARTICULAR IS NOT AS ENTHUSED ABOUT THE SHARPLY DEFINED UPPER DISTURBANCE AND ASSOCIATED DRYING FOR WEDNESDAY AS IT HAS BEEN PREVIOUSLY. THEREFORE...HAVE INCREASED POPS SLIGHTLY OVER THE NORTHWEST...ALTHOUGH WEDNESDAYS CONVECTION MAY TURN OUT TO BE MORE DIURNALLY DRIVEN THAN TODAYS. HAVE CONTINUED TO TWEAK POPS UPWARD IN THE NORTHEAST FOR THURSDAY AND THURSDAY NIGHT AS MODELS ARE PERSISTENT WITH THE IDEA OF A SURFACE BOUNDARY STRETCHING ACROSS THE NORTHEAST PLAINS. ALSO TWEAKED HIGH TEMPERATURES DOWN A FEW DEGREES IN THE NORTHEAST FOR THURSDAY PER THE MET/MAV GUIDANCE. THE LATEST TRENDS FOR THE COMING WEEKEND ARE THAT THE UPPER HIGH CENTER MAY BE SLOWER TO SHIFT TO THE WEST AND OVER NEW MEXICO...THEREFORE THE ACTIVITY THAT NORTHERN AND WESTERN NEW MEXICO HAS EXPERIENCED THE LAST COUPLE OF DAYS MAY END UP PERSISTING THROUGH THIS WEEKEND. REGARDLESS...THE EAST CENTRAL AND SOUTHEAST PLAINS WILL STILL BE THE LEAST LIKELY AREAS TO RECEIVE PRECIPITATION ON A DAILY BASIS THROUGH NEXT SUNDAY. && .AVIATION...ISOLATED SHRA AND TSTMS WILL CONTINUE TO AFFECT PORTIONS OF WESTERN AND CENTRAL NM THRU THE MORNING...THOUGH THE PROBABILITY OF A STORM AFFECTING ANY SINGLE TAF SITE IS LOW. ADDITIONAL SHRA AND TSTMS WILL DEVELOP BY 18Z AND BECOME MORE WIDESPREAD AS THE AFTN PROGRESSES. TSTMS WILL BE CAPABLE OF WIND GUSTS TO 40KTS AND MVFR CIGS AND VSBYS IN HEAVY RAIN. NEARLY ANY TAF SITE MAY BE IMPACTED WITH TSTMS... THOUGH LOWEST CHANCES ARE AT KROW AND KTCC. GREATEST STORM COVERAGE WILL BE ACROSS THE NORTH AND WEST. STORMS WILL LINGER INTO THE EVENING AND OVERNIGHT HOURS...THOUGH IN GENERAL...WILL GRADUALLY DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER...GOOD TO EXCELLENT RELATIVE HUMIDITY RECOVERIES HAVE BEEN OBSERVED THIS MORNING ACROSS ALL BUT PORTIONS OF THE EASTERN PLAINS...WHICH DID NOT RECEIVE RAINFALL YESTERDAY. A FEW SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP THIS MORNING ACROSS WESTERN PORTIONS OF THE STATE WHERE MODEST INSTABILITY EXISTS. THESE STORMS WILL HAVE A SMALL WETTING RAIN FOOTPRINT...BUT MAY BRING SEVERAL CLOUD TO GROUND LIGHTNING STRIKES. THE UPPER HIGH SHIFTS EASTWARD TODAY. WHAT APPEARS TO BE REMNANTS OF AN EASTERLY WAVE WILL ROUND THE UPPER HIGH AND MOVE ACROSS THE FOUR CORNERS AREA THIS AFTERNOON. THIS WILL HELP SHIFT THE BEST MOISTURE PLUME OVER WESTERN NM. WITH PRECIPITABLE H20 VALUES AROUND 150 PERCENT OF NORMAL ALREADY...AND HIGHER MOISTURE VALUES TO MOVE IN THIS AFTERNOON...THE THREAT FOR LOCALLY HEAVY RAINFALL AND FLOODING WILL CONTINUE. WHAT MAY HELP MITIGATE THE THREAT SLIGHTLY...ARE SLIGHTLY FASTER STORM MOTIONS TODAY. STORM MOTIONS THIS MORNING ARE TOWARD THE NORTH AROUND 20 MPH. THIS WILL SHIFT MORE TOWARD THE NORTHEAST THIS AFTERNOON...BUT SPEEDS SHOULD BE SIMILAR...TO PERHAPS SLIGHTLY SLOWER. THOUGH BEST STORM COVERAGE SHOULD BE ACROSS THE WEST AND NORTH...ISOLATED TO SCATTERED COVERAGE REMAINS POSSIBLE ACROSS THE EAST. A 995-998 MB SURFACE LOW IN EASTERN COLORADO MAY ALSO BRING A FEW BREEZES ACROSS THE NORTHEAST. STORMS MAY LINGER INTO THE OVERNIGHT HOURS...THOUGH A GENERAL DECREASE IN COVERAGE IS EXPECTED AFTER SUNSET. RELATIVE HUMIDITY RECOVERIES WILL AGAIN BE GOOD TO EXCELLENT IN AREAS THAT RECEIVED RAINFALL. ON WEDNESDAY...THE MOISTURE PLUME WILL NOT BE AS WELL DEFINED...AND WITHOUT A WEAK DISTURBANCE MOVING ACROSS THE STATE...OVERALL STORM COVERAGE SHOULD DECREASE SLIGHTLY...BUT THE WEST AND NORTH WILL REMAIN FAVORED. MODELS NOT AS AMBITIOUS WITH BRINGING DRIER AIR INTO THE NORTHWEST ON THURSDAY...THUS RAISED DEWPOINTS SOME. STILL LOOKS TO BE A DRY AIR INTRUSION...BUT NOW IT DOES NOT LOOK TO AFFECT AS MUCH OF THE STATE. THUS...STORM COVERAGE WILL REMAIN FAIRLY WIDESPREAD. AN ADDITIONAL FOCUS FOR STORM DEVELOPMENT WILL BE A REMNANT OUTFLOW BOUNDARY ACROSS NORTHEAST NM. ANOTHER CHANGE IN THE MODEL GUIDANCE IS THAT THEY DO NOT BRING THE UPPER HIGH BACK WESTWARD OVER THE WEEKEND AND INTO EARLY NEXT WEEK. INSTEAD... MODELS SHOW THE UPPER HIGH GENERALLY STAYING OVER OKLAHOMA...WHICH WILL ALLOW FOR DAILY ROUNDS OF THUNDERSTORM ACTIVITY. THE LEAST AMOUNT OF STORM COVERAGE WILL BE ACROSS THE EAST WHERE SOME DRIER AIR MAY MOVE IN FROM TEXAS. REGARDLESS...NO MAJOR TEMPERATURE SWINGS OR CHANGES IN HUMIDITY ARE EXPECTED THURSDAY THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 92 65 92 65 / 40 40 20 30 DULCE........................... 87 56 87 55 / 50 50 50 40 CUBA............................ 80 59 83 58 / 50 50 40 40 GALLUP.......................... 85 60 87 61 / 50 40 40 40 EL MORRO........................ 82 56 84 55 / 50 50 40 40 GRANTS.......................... 84 60 86 59 / 50 40 40 40 QUEMADO......................... 83 59 84 59 / 50 50 50 50 GLENWOOD........................ 89 61 92 65 / 40 40 40 40 CHAMA........................... 82 50 82 50 / 50 50 50 50 LOS ALAMOS...................... 79 61 79 60 / 30 30 40 40 PECOS........................... 78 58 78 58 / 30 30 40 40 CERRO/QUESTA.................... 82 53 82 53 / 30 30 40 40 RED RIVER....................... 74 49 73 49 / 40 40 50 40 ANGEL FIRE...................... 76 48 75 48 / 40 40 50 40 TAOS............................ 86 55 85 55 / 30 30 40 30 MORA............................ 76 55 76 56 / 30 40 40 40 ESPANOLA........................ 87 60 88 60 / 30 30 30 30 SANTA FE........................ 83 60 85 61 / 30 30 30 30 SANTA FE AIRPORT................ 86 61 88 62 / 30 30 20 20 ALBUQUERQUE FOOTHILLS........... 87 68 89 67 / 30 30 20 30 ALBUQUERQUE HEIGHTS............. 91 71 92 71 / 30 30 20 20 ALBUQUERQUE VALLEY.............. 92 65 93 69 / 30 30 20 20 ALBUQUERQUE WEST MESA........... 92 69 92 70 / 30 30 20 20 LOS LUNAS....................... 91 67 92 68 / 30 30 20 20 RIO RANCHO...................... 91 68 92 70 / 30 20 20 20 SOCORRO......................... 96 70 96 70 / 30 30 20 30 SANDIA PARK/CEDAR CREST......... 82 58 83 59 / 30 30 30 30 TIJERAS......................... 85 64 86 63 / 30 30 20 30 MORIARTY/ESTANCIA............... 85 61 85 61 / 30 30 20 30 CLINES CORNERS.................. 85 62 85 62 / 30 40 30 30 GRAN QUIVIRA.................... 89 64 89 64 / 30 30 20 30 CARRIZOZO....................... 89 65 89 65 / 20 30 20 20 RUIDOSO......................... 84 63 86 62 / 30 30 30 30 CAPULIN......................... 87 57 87 61 / 30 30 30 30 RATON........................... 94 59 92 60 / 30 40 40 40 SPRINGER........................ 90 60 89 62 / 30 30 30 30 LAS VEGAS....................... 85 60 84 60 / 30 30 30 30 CLAYTON......................... 97 67 95 67 / 10 10 20 20 ROY............................. 91 65 91 67 / 20 30 20 20 CONCHAS......................... 92 70 93 71 / 10 20 10 20 SANTA ROSA...................... 95 70 95 70 / 10 20 10 20 TUCUMCARI....................... 100 71 99 72 / 10 10 10 20 CLOVIS.......................... 98 69 98 69 / 5 5 5 10 PORTALES........................ 99 70 99 70 / 5 5 5 10 FORT SUMNER..................... 99 71 99 72 / 10 10 10 20 ROSWELL......................... 101 73 100 73 / 10 10 10 20 PICACHO......................... 93 68 93 68 / 20 20 20 20 ELK............................. 87 65 87 63 / 20 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ508-511-512-514-526-527-539. &&
Hazardous weather outlook, Jul 26, 6:00 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE JUL 26 2011 NMZ501>540-271200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT TUE JUL 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL FROM THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CREATE AREAS OF FLASH FLOODING OVER AND NEAR RECENT BURN SCARS. ELSEWHERE ACROSS NORTHERN AND CENTRAL NEW MEXICO...SCATTERED STORMS MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE POTENTIAL FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY PRODUCE LOCALIZED HEAVY RAINFALL AND ASSOCIATED MINOR FLOODING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ.
In the hours before
Special weather statement, Jul 26, 12:24 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1224 PM MDT TUE JUL 26 2011 NMZ506-507-261915- WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- 1224 PM MDT TUE JUL 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA COUNTY THROUGH 115 PM MDT... AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ACOMA PUEBLO...OR ABOUT 21 MILES SOUTHWEST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...ACOMA PUEBLO... SKYLINE-GANIPA...SAN FIDEL...MCCARTYS...ACOMITA...SEAMA...NORTH ACOMITA VILLAGE AND ACOMITA LAKE. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. && LAT...LON 3517 10764 3484 10723 3470 10761 3480 10779 TIME...MOT...LOC 1824Z 213DEG 8KT 3483 10764
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:02 PM MDT | Areal Flood Advisory | ABQ | Socorro | 88 min |
| Jul 25, 7:33 PM MDT | Areal Flood Advisory | ABQ | Guadalupe | 57 min |
| Jul 26, 4:05 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 26, 12:24 PM MDT | Special Weather Statement | ABQ | Cibola | 51 min |
| Jul 26, 12:55 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 2 hr |
| Jul 26, 12:58 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Jul 26, 1:18 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 117 min |
| Jul 26, 1:56 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| Jul 26, 2:02 PM MDT | Special Weather Statement | ABQ | Valencia | 43 min |
| Jul 26, 2:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 110 min |
| Jul 26, 2:48 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 117 min |
| Jul 26, 2:52 PM MDT | Areal Flood Advisory | ABQ | San Juan | 113 min |
| Jul 26, 3:35 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 115 min |
| Jul 26, 4:24 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 2 hr |
| Jul 26, 5:04 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance | 116 min |
| Jul 26, 5:09 PM MDT | Areal Flood Advisory | ABQ | San Juan | 111 min |
| Jul 26, 5:12 PM MDT | Special Weather Statement | ABQ | 33 min | |
| Jul 26, 5:43 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.